# SDR DALA13013620909

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,651 hours, 51,630 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MX, TAILCONE CAM BASE RAMP WAS FOUND TO BE WORN & GROOVED. INSTALLED SERVICEABLE CAM ASSY AND RIGGED IAW AMM 53-53-02 AND AMDS CARD 5350-01077-0101, STEP 7.
